Guillaume Olive

Researcher in applied Mathematics





Last update: 2021.09.17



Detailed Curriculum Vitae



Contact Information

e-mail: math.golive [at] gmail.com

Institute of Mathematics
Jagiellonian University
ul. prof. Stanislawa Lojasiewicza 6
30-348 Krakow
Poland

Office 2100



Research Interests

• Partial differential equations, Integral equations
• Control theory and stabilization
• Spectral theory
• Pluripotential theory



Lecture notes

Lecture notes at the Shandong University (2017)



Articles submitted in a peer-reviewed journal

[15] L. Hu and G. Olive, Equivalent one-dimensional first-order linear hyperbolic systems and range of the minimal null control time with respect to the internal coupling matrix, (2021). Preprint

[14] F. Boyer and G. Olive, Boundary null-controllability of some multi-dimensional linear parabolic systems by the moment method, (2021). Preprint

[13] S. Abja, S. Dinew and G. Olive, Uniform estimates for concave homogeneous complex degenerate elliptic equations comparable to the Monge-Ampère equation, (2020). Preprint



Articles published in a peer-reviewed journal

[12] L. Hu and G. Olive, Null controllability and finite-time stabilization in minimal time of one-dimensional first-order 2x2 linear hyperbolic systems, to appear in ESAIM Control Optim. Calc. Var. Published version. Preprint

[11] S. Abja and G. Olive, Local regularity for concave homogeneous complex degenerate elliptic equations dominating the Monge-Ampère equation, Ann. Mat. Pura Appl. (2021). Published version. Preprint

[10] L. Hu and G. Olive, Minimal time for the exact controllability of one-dimensional first-order linear hyperbolic systems by one-sided boundary controls, J. Math. Pures Appl. (9) 148 (2021), 24-74. Published version. Preprint

[9] J.-M. Coron, L. Hu, G. Olive and P. Shang, Boundary stabilization in finite time of one-dimensional linear hyperbolic balance laws with coefficients depending on time and space, J. Differential Equations 271 (2021) 1109-1170. Published version. Preprint

[8] M. Duprez and G. Olive, Compact perturbations of controlled systems, Math. Control Relat. Fields 8 (2018), pp. 397-410. Published version. Preprint

[7] J.-M. Coron, L. Hu and G. Olive, Finite-time boundary stabilization of general linear hyperbolic balance laws via Fredholm backstepping transformation, Automatica 84 (2017), pp. 95-100. Published version. Preprint

[6] F. Alabau-Boussouira, J.-M. Coron and G. Olive, Internal controllability of first order quasilinear hyperbolic systems with a reduced number of controls, SIAM J. Control Optim. 55-1 (2017), pp. 300-323. Published version. Preprint

[5] J.-M. Coron, L. Hu and G. Olive, Stabilization and controllability of first-order integro-differential hyperbolic equations, J. Funct. Anal. 271 (2016), 3554–3587. Published version. Preprint

[4] A. Benabdallah, F. Boyer, M. Gonzalez-Burgos and G. Olive, Sharp estimates of the one-dimensional boundary control cost for parabolic systems and application to the N-dimensional boundary null-controllability in cylindrical domains, SIAM J. Control Optim. 52 (2014), no. 5, 2970–3001. Published version. Preprint

[3] F. Boyer and G. Olive, Approximate controllability conditions for some linear 1D parabolic systems with space-dependent coefficients, Math. Control Relat. Fields 4 (2014), no. 3, 263–287. Published version. Preprint

[2] G. Olive, Boundary approximate controllability of some linear parabolic systems, Evol. Equ. Control Theory 3 (2014), no. 1, 167–189. Published version. Preprint

[1] G. Olive, Null-controllability for some linear parabolic systems with controls acting on different parts of the domain and its boundary, Math. Control Signals Systems 23 (2012), no. 4, 257–280. Published version.